# SDR WX0A2022021473995

- Difficulty date: February 2, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N244NV
- Make and model: Airbus A320-214
- Aircraft serial: 1430
- Aircraft time: 51,974 hours, 37,018 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 321431
- Part serial: 862806
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NRC 7000-0002: DURING OPERATIONAL TEST OF MANUAL EMERGENCY ACTIVATION, WHEN EMERGENCY LIGHT SWITCH SET TO ARM AND CB 1WL AND 2WL PULLED, EMERGENCY LIGHTS FAILED TO COME ON IN FWD AND AFT CABIN SECTION. / IN PASSENGER CABIN, AT EPSU 10WL AND 13WL, EPSU'S BATTERIES REPLACED IAW AMM 33-51-38-400-002-A. SEE AWS FOR TESTING"
